Open Access
Issue
ESAIM: COCV
Volume 27, 2021
Article Number 100
Number of page(s) 28
DOI https://doi.org/10.1051/cocv/2021088
Published online 21 October 2021
  1. A. Abdulle and T.N. Pouchon, A priori error analysis of the finite element heterogeneous multiscale method for the wave equation in heterogeneous media over long time. SIAM J. Numer. Anal. 54 (2016) 1507–1534. [Google Scholar]
  2. A. Abdulle and T.N. Pouchon, Effective models for the multidimensional wave equation in heterogeneous media over long time and numerical homogenization. Math. Models Methods Appl. Sci. 26 (2016). [Google Scholar]
  3. A. Abdulle and T.N. Pouchon, Effective models and numerical homogenization for wave propagation in heterogeneous media on arbitrary timescales. Found. Comput. Math. 20 (2020) 1505–1547. [Google Scholar]
  4. G. Allaire, M. Briane and M. Vanninathan, A comparison between two scale asymptotic expansions and Bloch wave expansions for the homogenization of periodic structures. SEMA J. 73 (2016) 237–259. [Google Scholar]
  5. G. Allaire, A. Lamacz-Keymling and J. Rauch, Crime pays; homogenized wave equations for long times. To appear Asymptotic Analysis. [Google Scholar]
  6. N. Bakhvalov and G. Panasenko, Homogenization: Averaging Processes in Periodic Media. Kluwer, Dordrecht (1989). [Google Scholar]
  7. A. Benoit and A. Gloria, Long-time homogenization and asymptotic ballistic transport of classical waves. Annales Scientifiques de l’École Normale Supérieure 52 (2019) 703–759. [Google Scholar]
  8. A. Bensoussan, J.-L. Lions and G. Papanicolaou, Asymptotic analysis for periodic structures. Corrected reprint ofthe 1978 original, AMS Chelsea Publishing, Providence, RI (2011). [Google Scholar]
  9. G. Bouchitté and B. Schweizer, Homogenization of Maxwell’s equations in a split ring geometry. Multiscale Model. Simul. 8 (2010) 717–750. [Google Scholar]
  10. S. Brahim-Otsmane, G.A. Francfort and F. Murat, Correctors for the homogenization of the wave and heat equations. J. Math. Pures Appl. 71 (1992) 197–231. [Google Scholar]
  11. G. Buttazzo, M.E. Drakhlin, L. Freddi and E. Stepanov, Homogenization of optimal control problems for functional-differential equations. J. Optim. Theory Appl. 93 (1997) 103–119. [Google Scholar]
  12. D. Cioranescu, A. Damlamian, P. Donato, G. Griso and R. Zaki, The periodic unfolding method in domains with holes. SIAM J. Math. Anal. 44 (2012) 718–760. [Google Scholar]
  13. C. Conca and M. Vanninathan, Homogenization of periodic structures via Bloch decomposition. SIAM J. Appl. Math. 57 (1997) 1639–1659. [Google Scholar]
  14. C. Conca, R. Orive and M. Vanninathan, Bloch approximation in homogenization and applications. SIAM J. Math. Anal. 33 (2002) 1166–1198. [Google Scholar]
  15. C. Conca, R. Orive and M. Vanninathan, On Burnett coefficients in periodic media. J. Math. Phys. 47 (2006) 032902. [Google Scholar]
  16. U. De Maio, P. Kogut and R. Manzo, Asymptotic analysis of an optimal boundary control problem for ill-posed elliptic equation in domains with rugous boundary. Asymptot. Anal. 118 (2020) 209–234. [Google Scholar]
  17. T. Dohnal, A. Lamacz and B. Schweizer, Bloch-wave homogenization on large time scales and dispersive effective wave equations. Multiscale Model. Simul. 12 (2014) 488–513. [Google Scholar]
  18. T. Dohnal, A. Lamacz and B. Schweizer, Dispersive homogenized models and coefficient formulas for waves in general periodic media. Asymptot. Anal. 93 (2015) 21–49. [Google Scholar]
  19. S. Kesavan and T. Muthukumar, Homogenization of an optimal control problem with state-constraints. Differ. Equ. Dyn. Syst. 19 (2011) 361–374. [Google Scholar]
  20. S. Kesavan and M. Rajesh, Homogenization of periodic optimal control problems via multi-scale convergence. Proc. Indian Acad. Sci. Math. Sci. 108 (1998) 189–207. [Google Scholar]
  21. S. Kesavan and J. Saint Jean Paulin, Homogenization of an optimal control problem. SIAM J. Control Optim. 35 (1997) 1557–1573. [Google Scholar]
  22. P. Kogut, Higher-order asymptotics of the solutions of the problem of the optimal control of a distributed system with rapidly oscillating coefficients. Ukrainian Math. J. 48 (1996) 1063–1073. [Google Scholar]
  23. P. Kogut and G. Leugering, Homogenization of optimal control problems in variable domains. Principle of the fictitious homogenization. Asymptot. Anal. 26 (2001) 37–72. [Google Scholar]
  24. P. Kogut and G. Leugering, On S-homogenization of an optimal control problem with control and state constraints. Z. Anal. Anwen. 20 (2001) 395–429. [Google Scholar]
  25. P. Kogut and G. Leugering, Asymptotic analysis of state constrained semilinear optimal control problems. J. Optim. Theory Appl. 135 (2007) 301–321. [Google Scholar]
  26. P. Kogut and G. Leugering, Homogenization of Dirichlet optimal control problems with exact partial controllability constraints. Asymptot. Anal. 57 (2008) 229–249. [Google Scholar]
  27. P. Kogut and G. Leugering, Optimal control problems for partial differential equations on reticulated domains. Approximation and asymptotic analysis. Systems & Control: Foundations & Applications. Birkhäuser/Springer, New York (2011). [Google Scholar]
  28. A. Lamacz, Dispersive effective models for waves in heterogeneous media. Math. Models Methods Appl. Sci. 21 (2011) 1871–1899. [Google Scholar]
  29. A. Lamacz and B. Schweizer, Effective acoustic properties of a meta-material consisting of small Helmholtz resonators. Discrete Contin. Dyn. Syst. Ser. S 10 (2017) 815–835. [Google Scholar]
  30. J.-L. Lions, Contrôle optimal de systèmes gouvernés par des équations auxdérivées partielles. Dunod, Paris; Gauthier-Villars, Paris (1968). [Google Scholar]
  31. E. Sanchez-Palencia, Non-Homogeneous Media and Vibration Theory. Vol. 120 of Springer Lecture Notes in Physics (1980). [Google Scholar]
  32. F. Santosa and W. Symes, A dispersive effective medium for wave propagation in periodic composites. SIAM J. Appl. Math. 51 (1991) 984–1005. [Google Scholar]
  33. F. Tröltzsch, Optimal Control of Partial Differential Equations. Grad. Stud. Math. 112. AMS, Providence, RI (2010). [Google Scholar]
  34. I. Yousept, Optimal control of quasilinear H(curl)-elliptic partial differential equations in magnetostatic field problems. SIAM J. Control and Optim. 51 (2013) 3624–3651. [Google Scholar]
  35. I. Yousept, Optimal control of non-smooth hyperbolic evolution Maxwell equations in type-II superconductivity. SIAM J. Control and Optim. 55 (2017) 2305–2332. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.